# SDR SWAA2022111664281

- Difficulty date: October 25, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCUFF PLATE THRESHOLD IN THE FWD CARGO COMPARTMENT.  REPAIRED THE SCUFF PLATE THRESHOLD IAW SRM 53-30-15-2R-1, REPAIR 1, PARAGRAPH 4.C, STEPS 2 & 4 - 7 AND BAC 5975.
